# SDR UHLA2011101500344

- Difficulty date: October 15, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 6,347 hours, 5,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CLOSING L1 DOOR F/A FOUND THAT GIRT BAR DOES NOT ENGAGE.  INSPECTED L1 DOOR GIRT BAR AND ADJUSTED GIRT BAR, OPS CHECK GOOD IAW EMB 170 MM 52-70-01.
